Home Cancer Expert Q&A Hub Coping With Treatments & Side Effects

Faslodex side effects

Hi, Im new to all this but I have secodary breast cancer in my spine, I was on a cocktail of Letrozole and Ibrance for 24 months, it worked ok for me, but after 24 months the pains started to come back and asfter an MRI it showed that the cancer had spread to the thorasic area of my spine and that the treatment wasnt working anymore!

i have started on Faslodex injections in my bottom! rather painful! i had the loading dose and am now on the monthly injection, i must say the side effects are vile, constant nausea, I take Cyclazine 3-4 times a day and I still feel like im going to throw up. i have never had so much back pain as I do since the injections, banging headache, and my hot flushes are through the roof! I am going to have an MRI begining of next month and this is to show if the Faslodex is working or not!

Has anyone else had bad side effects after this treatment? Sounds mad but im kind of hoping that it isnt working so I dont have to stay on it as the side effects are so vile!


Would love to hear from you?


Thanks


Lis xx

Answers

  • Blanka_CBlanka_C Posts: 346 Community Admin

    @Honeypot5

    Hi Lis, welcome to the community! (By the way, love the name.)

    I'm very sorry to hear you are experiencing such bad side effects. I cannot advise on this myself, but we have a lovely oncology nurse on here called Liz @LizzyB73 , who I'm sure will be able to help! I have tagged her in this discussion, she will respond as soon as she can. x

    Anyway, I hope you had a lovely Easter weekend. How are you coping amidst the current situation? What are some of the things you're doing to keep busy?

    I recently discovered a love for gardening and digital drawing. Helping me mentally. :)

    I'm here if you ever need a chat x

    Blanka

  • LizzyB73LizzyB73 Posts: 111 Oncology Specialist Nurse

    @Honeypot5

    Hi Lis

    Thanks for getting in touch and I am so sorry you are having such a miserable time on the faslodex.

    Have you discussed the incessant nausea side effects with your medical team as it maybe that they can change the anti sickness tablets you are taking to something else that may work better?

    The hot flushes must also be a right pain as well but in a way these are a sign that the drug is suppressing your hormones in the way they are meant to be.

    Pain following injections can also be a known side effect and some people find taking some simple painkillers can help this.

    I wish you all the best for your forthcoming MRI scan

    my best wishes

    Liz 💕

    Liz Bradley
    Oncology Specialist Nurse | Oncology Service Manager @ Springfield Hospital
Sign In or Register to comment.